| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Weight gain with notriptyline prescribed for nerve damage
Re: Weight gain with notriptyline prescribed for nerve damage
[ Back to Messages
Posted by Leona Brown
on July 03, 2000 at 22:44:33:
In Reply to: Re: Weight gain with notriptyline prescribed for nerve damage posted by Peggy on November 02, 1999 at 20:06:50:
bed for patients with epileptic seizures. it helps alot with the burning and pain but not with the swelling in my feet. i too have gained weight on this medicine. i appreciated your message because i was getting really frustrated with the weight thing, please post if you find another without this side effect. thank you and good luck : I suffered permanent nerve damage to my saphenous nerve 3 months ago during knee surgery and was put on 60mg of nortriptyline for the forseeable future to control the nerve pain. I've gained TEN lbs so far and am considering trying a metabolim booster but don't know what's safe with the nortriptyline? Can anyone help? And just to forestall
: : Pixie
I, too, have consistantly gained weight on Neurontin. What is the answer??? I need to lose 25 pounds and had always kept my weight stable.
All times are GMT -7. The time now is 02:39 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!